Jeremiah HellerEmail: jbheller AT illinois
Office: 362 Altgeld
Phone: (217) 265-0724
I am an Assistant Professor in the Department
Mathematics, at UIUC.
My broad research interests are in homotopy theory and algebraic geometry, especially interactions between homotopy theory (classical, equivariant, and motivic), algebraic cycles, and algebraic K-theory.
The tom Dieck splitting theorem in equivariant motivic homotopy theory. w/ D. Gepner.
Free Z/p^n complexes and p-DG modules. w/ M. Stephan.
Rigidity for equivariant psuedo pretheories. w/ C. Ravi and P.A. Østvær. To appear in Journal of Algebra
Some remarks on topological K-theory of dg categories. w/ B. Antieau. Proceedings of the AMS. 146 (2018) no. 10, 4211-4219.
The stable Galois correspondence for real closed fields. w/ K. Ormsby. Proceedings of the Mid-Atlantic Topology Conference. Cont. Math 707 (2018).
K-theoretic obstructions to bounded t-structures. w/ B. Antieau and D. Gepner. To appear, Inventiones Mathematicae.
Primes and fields in motivic homotopy theory. w/ K. Ormsby. Geometry & Topology, 22 (2018), 2187-2218.
Toplogical comparison theorems for Bredon motivic cohomology. w/ M. Voineagu and P.A. Østvær. To appear, Trans. Amer. Math. Soc.
Motivic homotopy theory of group scheme actions. w/ A. Krishna, P. A. Østvær. Journal Of Topology, 8 (2015) no. 4, 1202-1236.
Galois equivariance and stable motivic homotopy theory. w/ K. Ormsby. Trans Amer. Math. Soc., 368 (2016) no.11, 8047-8077.
Motivic strict ring spectra representing semi-topological cohomology theories. Homology, Homotopy, and Applications, 17 (2015) no.2, 107-135.
Equivariant cycles and cancellation for motivic cohomology. w/ M. Voineagu and P. A. Østvær. Doc. Math. 20 (2015) 269-332.
Equivariant semi-topological K-homology and a theorem of Thomason. w/ J. Hornbostel. J. of K-Theory 12 (2013) no. 3, 493-549.
Remarks on filtrations of the homology of real varieties. w/ M. Voineagu. Doc. Math. 17 (2012), 641-661.
Equivariant algebraic cobordism. w/ J. Malagón López. J. Reine Angew. Math. (Crelle) 684 (2013), 87-112.
Equivariant semi-topological invariants, Atiyah's KR-theory, and real algebraic cycles. w/ M.Voineagu. Trans Amer. Math. Soc. 364 (2012), no. 12, 6565-6603.
Vanishing theorems for real algebraic cycles. w/ M. Voineagu. Amer. J. Math 134 (2012), 649-709.
Fall 2019: Math
Fall 2018: Math 417, Math 512
Spring 2018: Math 417
Fall 2017: Math 595, Math 512
Fall 2016: Math 347
Spring 2016: Math 402
Fall 2015: Math 213
273 Altgeld Hall, MC-382
1409 W. Green Street, Urbana, IL 61801 USA
Telephone: (217) 333-3350 Fax: (217) 333-9576 Email: email@example.com